# SDR 2004UALA00670

- Difficulty date: July 18, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 14,796 hours, 5,504 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Worn
- Location: Nr 1 Eng Compres
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED UNDER AMBER ALERT DUE TO NR 1 ENGINE COMPRESSOR STALL.  C6 ABRADABLE SEPERATED AND ERODED THE TIPS OF THE BLADES.
